MathSciNet Relay Station
MathSciNet bibliographic data
MR163142 45.40
Levin, J. J.; Nohel, J. A. On a nonlinear delay equation. J. Math. Anal. Appl. 8 1964 31–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement